# SDR REXA2016042700772

- Difficulty date: April 27, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 24,550 hours, 21,888 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING PLANK CUT OUT FOR PANEL 550AB HAS FRETTING DAMAGE ON OTBD END.  CONTINUATION CARD 8783711 OP 291.  REPAIRED WING PLANK ACCESS HOLE FOR PANEL 550AB IAW  REO 601R-57-21-030 REV L.
